# SDR CA160202009

- Difficulty date: January 31, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 25,239 hours
- Propeller: Hartzl HCB3TN3
- System (JASC): 6122 · Propeller Governor
- Part: Csu
- Part number: 821000201
- Condition: Failed
- Location: Prop Governor
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CSU (PROPELLER GOVERNOR) ALLOWING PROPELLER RPM TO CHANGE WITH TORQUE CHANGES, AS POWER WAS ADVANCED OR RETARDED THE PROP RPM WOULD RISE OR FALL BY UP TO 75 RPM PRIOR TO THE GOVERNOR CATCHING IT AND GOVERNING RPM. CSU WAS REPLACED WITH A SERVICEABLE UNIT. NO FURTHER DEFECTS.
